The number of homeomorphically irreducible trees, and other species

Frank Harary Princeton Geert Prins Princeton

TBD mathscidoc:1701.331171

Acta Mathematica, 101, (1), 141-162, 1959.3
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:31:51 uploaded by actaadmin ] [ 505 downloads ] [ 0 comments ] [ Cited by 77 ]
@inproceedings{frank1959the,
  title={The number of homeomorphically irreducible trees, and other species},
  author={Frank Harary, and Geert Prins},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203151524037880},
  booktitle={Acta Mathematica},
  volume={101},
  number={1},
  pages={141-162},
  year={1959},
}
Frank Harary, and Geert Prins. The number of homeomorphically irreducible trees, and other species. 1959. Vol. 101. In Acta Mathematica. pp.141-162. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203151524037880.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved